# SDR ASOA201809057162

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,728 hours, 26,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT STR 7R BETWEEN FS 1144-1162. BLENDED DAMAGE TO 7R FS 1144-1162. PERFORMED NDI NO DEFECTS FOUND. INSTALLED REPAIR AND RESTORED TO ORIGINL FINISH IAW REO 670-53-61-292.
